MAUDE Adverse Event Report: HOLOGIC, INC. EVIVA_0913-20; INSTRUMENT, BIOPSY

HOLOGIC, INC. EVIVA_0913-20; INSTRUMENT, BIOPSY
Model Number EVIVA_0913-20
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a breast biopsy using an eviva system on(b)(6) 2026 that the "needle passed initial test but failed suction and to fully open aperture during biopsy." additional information was obtained from the customer, in which it was reported that the "patient was not harmed by the needle itself, however, the patient ended up with [a] rib fracture possibly due to lying prone for an extended period of time.Additional x-ray images [were] done to confirm [the] fracture." it was further reported by the customer that the patient procedure was aborted, and another biopsy attempt will be made upon healing of the fracture.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.

Brand Name
EVIVA_0913-20
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
sarah lawlor
250 campus drive
marlborough, MA 01752
MDR Report Key25347923
Report Number1222780-2026-00338
Device Sequence Number10668790
Product Code KNW
UDI-Device Identifier15420045504974
UDI-Public(01)15420045504974(17)280220(10)E26B20RL
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEVIVA_0913-20
Device Catalogue NumberEVIVA_0913-20
Device Lot NumberE26B20RL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown